# SDR SWIA202163032

- Difficulty date: October 18, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD 2019-08-04/02 40000 FC - COMPLY WITH PARAGRAPH (J) OF AD 2019-08-04 BY:  (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL 53-61-153 OF BOMBARDIER TR 2B-2187, DATED JUNE 22, 2011, TO APPENDIX BÂ€“AIRWORTHINESS LIMITATIONS, OF PART 2 OF THE BOMBARDIER CL-600-2B19 MRM.  (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO) 601R-53-61-1240, REVISION D, DATED OCTOBER 31, 2016. AND MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER:   - , SERIAL NUMBER: 7664, POSITION:      (C-CHECK RO 12/04/2021)    COMPLIED WITH PARAGRAPH (J) OF AD 2019-08-04/02 BY: (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL 53-61-153 OF BOMBARDIER TR 2B-2187, DATED JUNE 22, 2011, TO APPENDIX BÂ€“AIRWORTHINESS LIMITATIONS, OF PART 2 OF THE BOMBARDIER CL-600-2B19 MRM. (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER (REO) 601R-53-61-1240, REVISION D, DATED OCTOBER 31, 2016. AND; MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE. COMPLIED WITH SERIAL NUMBER 7664. COMPLIED WITH PERMANENT REPAIR REF REO 601R-53-61-1240 REV -D DATED 2016-10-31, AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
